# SDR 2019FA0000118

- Difficulty date: March 22, 2019
- Submitted: April 15, 2019
- Operation: General aviation
- Aircraft: N1419D
- Make and model: Cessna 172S
- Aircraft serial: 172S10671
- Aircraft time: 6,309 hours
- Engine: Lyc IO360L2A
- Engine time: 12,164 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: LW120980182
- Condition: Cracked
- Location: Engine
- Part time: 429 hours
- Component: Engine, Lyc, IO360L2A
- Component part number: IO360L2A
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING NORMAL CRUISE FLIGHT PILOT REPORTED ROUGH RUNNING ENGINE AND ASSUMED A SPARK PLUG HAD FAILED. MAINTENANCE INSPECTION DETERMINED THE NR 1 ENGINE CYLINDER, FUEL INJECTOR NOZZLE FAILED. THE INJECTOR LINE FAILED AT THE BRAZED PORTION CLOSEST TO THE FUEL NOZZLE. NO FIRE WAS REPORTED. THESE FUEL INJECTOR LINES ARE SUBJECT TO REPETITIVE INSPECTION REQUIRED BY AIRWORTHINESS DIRECTIVE AD 2015-19-07. THIS LINE HAD BEEN INSPECTED WITH SATISFACTORY RESULTS 27.6 FLIGHT HOURS PRIOR TO FAILURE. THE FAILED LINE HAD 429 HOURS TIME IN SERVICE (TIME SINCE NEW)
